# SDR SWIA200819169

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 23,363 hours, 22,059 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3776 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  REPLACED LEAKING FLEX LINE TO ACTUATOR.  NO LEAKS NOTED.
